# SDR DALA2019122007470

- Difficulty date: December 19, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 48,779 hours, 25,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE EXTERNAL SKIN REPAIR PARTS AS PER ER/A 575577-14 STEP B. 12 TO BE USE ON LOWER NOSE SKIN REPLACEMENT FR1 - FR15 ON LOWER FUSELAGE. FABRICATED EXTERNAL SKIN REPAIR PARTS ASPER ERA575577-14AD REV C ERA575577-14 REV-C PRI REV O TO BE USED ON LOWER NOSE SKIN REPLACEMENT FR 1 FR 5 ON LOWER FUSELAGE.
